# SDR CA100810007

- Difficulty date: August 10, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Bolkms BK117B2
- Aircraft time: 7,343 hours
- Engine: Lyc LTS101750B1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 430128308
- Condition: Contaminated
- Location: Engine
- Part time: 1,015 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED REPLACEMENT OF ENGINE DRIVEN FUEL PUMP FOR 600 HR INSP. PUMP/FCU WAS REMOVED IAW MM REMOVAL/DISASSEMBLY CAUTION INSTRUCTIONS (73-20-01, PG 2) TO PREVENT BLUE GREASE CONTAMINATION.  BLUE GREASE WAS DISCOVERED ON THE ATTACHED FCU INTERFACE TO PUMP.  FCU AND PUMP REPLACED.
